# SDR UPS99230878

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Shear Tie
- Part number: 651850210
- Condition: Corroded
- Location: Ws 225-229
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI ,CORROSION (C57-571-01.01-02) R/W NR 3 FUEL CELL INTERNAL AFT LOWER SPAR CHORD AT WS 225-WS 229.  REPAIRED PER ER 99-6094.
